MAUDE Adverse Event Report: ROI CPS, LLC REGARD; T AND A - ROGERS

ROI CPS, LLC REGARD; T AND A - ROGERS
Model Number 880313005
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Roi cps, llc became aware, through an internal finding, that the kit contained in this report was built with a sterile urethral red rubber catheter 12fr, but the labeling on the custom procedure kit does not include the caution statement, caution: this product contains natural rubber latex which may cause allergic reactions." the urethral red rubber catheter 12fr is a component within the custom procedure kit and is packaged in the original manufacturer package (tyvec pouch) which includes the caution statement on the product label, but the custom procedure kit labeling is considered mislabeled as a result of the omission of the caution statement.

Brand Name
REGARD
Common Device Name
T AND A - ROGERS
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key12909963
Report Number3014527682-2021-00023
Device Sequence Number19954363
Product Code OGR
UDI-Device Identifier10194717112730
UDI-Public10194717112730
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Relabeling
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/08/2023
Device Model Number880313005
Device Catalogue Number880313005
Device Lot Number89378
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Initial Report FDA Received Date12/01/2021
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown